Next Article in Journal
Using the Choquet Integral in the Fuzzy Reasoning Method of Fuzzy Rule-Based Classification Systems
Next Article in Special Issue
Quantitative Hahn-Banach Theorems and Isometric Extensions for Wavelet and Other Banach Spaces
Previous Article in Journal / Special Issue
A Sequential, Implicit, Wavelet-Based Solver for Multi-Scale Time-Dependent Partial Differential Equations
Article Menu

Export Article

Axioms 2013, 2(2), 182-207; doi:10.3390/axioms2020182
Open AccessArticle

Notes on Article Versions

Action Date Notes Link
article pdf uploaded. 23 April 2013 13:57 CEST Version of Record http://www.mdpi.com/2075-1680/2/2/182/pdf
article xml uploaded. 19 July 2017 06:29 CEST Original file http://www.mdpi.com/2075-1680/2/2/182/xml
article html file updated 19 July 2017 06:31 CEST Original file -
article html file updated 19 July 2017 06:32 CEST Update -
article html file updated 19 July 2017 06:32 CEST Update http://www.mdpi.com/2075-1680/2/2/182/html
Axioms EISSN 2075-1680 Published by MDPI AG, Basel, Switzerland RSS E-Mail Table of Contents Alert
Back to Top